I am 25 I have been experiencing hot flashes at least 10 to 15 times a day! This has been going on for about 4 months straight. Its all of a sudden i feel neasuated and light headed and a sensation of just not feeling right then on comes the hot flash. some of them are very intense,During some of them i actually throw up from it. and one time i had to actually let my friend finish driving us to school because i felt so bad and off. I have had 2 knee surgery's, i have arthritis in my back and neck and knees. I am always in pain, I have hypothryoidism and diabeties. i take synthryoid 100 mcg, prednisone- 10mg, tylenol with codine- 300 mg. I do not take the tylenol very much unless i have too. Iv been to my doctors a few times in the last few months and she keeps telling me its from taking ultram which i do not believe sence i have not taken it in over 2 months! Anyone know what is could be.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?